MAUDE Adverse Event Report: MEDTRONIC MINIMED MEDTRONIC GUARDIAN SENSOR (3); AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED MEDTRONIC GUARDIAN SENSOR (3); AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic guardian sensor (3) failed.Inserted a new sensor on the morning of (b)(6) 2021 and was going through the calibration process.The sensor reading at 9:01 pm was 113 and my actual bg was 193.I have now had 6 out of 9 sensors of lot hg50luf (ref (b)(4)) fail.Fda safety report id # (b)(4).

Brand Name
MEDTRONIC GUARDIAN SENSOR (3)
Common Device Name
AUTOMATED INSULIN DOSING DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
MDR Report Key11568461
Report NumberMW5100253
Device Sequence Number3622497
Product Code OZP
UDI-Device Identifier20763000337005
UDI-Public(01)20763000337005
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 03/22/2021
6 Devices were Involved in the Event: 1   2   3   4   5   6  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2022
Device Model NumberMMT-7020A
Device Catalogue NumberG12260-18
Device Lot NumberHG50LUF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2021
Patient Sequence Number1
Patient Age54 YR
Patient Weight86